MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE 48

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE 48
Model Number 01.26.45.1148
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 november 2020: lot 125749: 50 items manufactured and released on 21-feb-2013.Expiration date: 2018-01-30.No anomalies found related to the problem.To date, 49 items of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
Revision surgery 6 years and 10 months after primary surgery for cup loosening.Acetabular implants revised successfully.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO NO-HOLE 48
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10991278
Report Number3005180920-2020-00913
Device Sequence Number777696
Product Code LZO
UDI-Device Identifier07630030807879
UDI-Public07630030807879
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2018
Device Model Number01.26.45.1148
Device Catalogue Number01.26.45.1148
Device Lot Number125749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;